# SDR SWAA2017030212239

- Difficulty date: January 15, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545800
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E-BAY DOOR EXTERIOR SURFACE SKIN CORRODED.  REPAIRED SKIN PER SRM.
